Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

I hear my eyes and night delirium. Who had it? 9 months of cold turkey


[Ro...]

Recommended Posts

I welcome everyone to this forum.  ::) I am from Russia, forgive my bad english, I will try to use the terminology of the site. I am very sorry that we had such a trouble with benzodiazepines.  :-[

 

I have 9 months of cold turkey. The last dose of benzodiazepine (phenazepam) was on January 9, 2020. (I taken benzodiazepine (Phenazepam) for 2 years, 2.5 mg daily. (for insomnia))

 

I have a lot of symptoms, I have not gone outside for several months, I am almost bedridden, but this is what really scares me, please tell me who had it and for how long.

 

1) Vision - I literally hear how I move my eyes. Any movement of the eyes echoes in the head with characteristic sounds, such as "sh sh sh" and very strange jolts in the chest and back of the head.

 

It started a month ago. I know what photophobia is, sensitivity to light during tapering, but this was the first time it showed itself, so strange, and it scares me very much and drives me crazy.

 

2) At about 4 o'clock in the morning, I have a very terrible delirium in my head, I can not close my eyes to fall asleep, because my thoughts literally flicker and images flicker in my head, like a movie when fast forwarding.

This continues until 8-9 am. It's very scary me.

 

3) DP/DR - it turned on already at a very fast taper and proceeds very hard. I literally exist outside the body. My limbs, my thoughts, my eyes and ears and my appearance - they scare me. I see not my relatives, but as if lifeless mannequins. This has been going on for 9 months and every day it seems to be getting worse and worse.

 

Please, if anyone has or had exactly the same symptoms - write.

  • Like 1
Link to comment
Share on other sites

I have the DP/DR stuff like that - terror of everything, nothing real. I have it with my sense of touch as well as all other symptoms so my body doesn’t feel real or solid apart from the crushing sensations and touching my partner causes terror because he feels unreal and made of rubber. The whole world feels unreal.

 

A lot of ppl have the images. I get creepy ones like moving Leonora Carrington paintings.

 

Not come across hearing the eyes moving.

Link to comment
Share on other sites

Ajusta, thank you for answer. I completely understand you. It is exhausting when you lose touch with reality and yourself.

 

Does anyone else have symptoms with eyes and night delirium like I did above?

Link to comment
Share on other sites

Hi Romanovic, welcome to the forum and so sorry that you are suffering these debilitating symptoms. Everything you describe vision issues, strange feelings as if your eyes are moving, 4am wake ups and adrenalin rushes, dp/dr are very typical withdrawal symptoms. At 9 months off you are still pretty early in withdrawal so please hang in there, things will get better as time goes on and of course the nature of withdrawal is very nonlinear, things can get better then worse again, its very frustrating and maddening, just try to distract as much as you can. Sending you healing thoughts, hopefully you'll start seeing some progress soon.
  • Like 1
Link to comment
Share on other sites

KathyM, thank you very much for your support. I understand that very little time has passed for recovery. I try to tell myself every day that the healing process does not stand still and everything will get better very soon and a new life will come.
Link to comment
Share on other sites

First 3 years off I could feel my heart beat in my eyes, it did go away . I know that is not the same as hearing your eyes but maybe give you some hope.
  • Wow 1
Link to comment
Share on other sites

mcaveman, thank you for answering. I sympathize. The most frightening symptoms are that you cannot even explain to doctors or friends, or even on the Internet that cannot be found. It is very important for me to read that someone has experienced something similar.

 

As for my heartbeat, it really interferes with my sleep at night. It beats slowly, but very hard. I am literally shaking with every blow, like an earthquake. It is very difficult to fall asleep.  :-[

Link to comment
Share on other sites

×
×
  • Create New...